MAUDE Adverse Event Report: ENTELLUS MEDICAL, INC. CLARIFIX; UNIT, CRYOSURGICAL, ACCESSORIES

ENTELLUS MEDICAL, INC. CLARIFIX; UNIT, CRYOSURGICAL, ACCESSORIES
Catalog Number CFX-2000
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 11 events were reported for this quarter.Product return status 5 devices were received.2 devices were not available for evaluation.4 device investigation types have not yet been determined.Additional information 11 devices were labeled for single-use.11 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 11 malfunction events in which the device reportedly had free or unrestricted flow.1 event had the problem identified before clinical use/exposure; there was no patient involvement.6 events had patient involvement: no patient impact.2 events resulted in a prolonged surgery.2 events resulted in a cancelled/aborted surgical procedure.
 
Event or Problem Description
This report summarizes 9 malfunction events in which the device reportedly had free or unrestricted flow.- 1 event had the problem identified before clinical use/exposure; there was no patient involvement.- 6 events had patient involvement; no patient impact.- 2 events resulted in a cancelled/aborted surgical procedure.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h1, h6, h11 11 events were previously reported during the reporting quarter; however, - 2 events were reported in error.- 9 previously reported events are included in this follow-up record.Product return status 5 devices were received.2 devices were not available for evaluation.2 device investigation types have not yet been determined.
 
Event or Problem Description
This report summarizes 9 malfunction events in which the device reportedly had free or unrestricted flow.6 events had patient involvement; no patient impact.2 events had a cancelled/aborted surgical procedure.1 event had the problem identified before clinical use/exposure; there was no patient involvement.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11.9 previously reported events are included in this follow-up record.Product return status 6 devices were received.3 devices were not available for evaluation.

Brand Name
CLARIFIX
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key21208067
Report Number3006345872-2025-00002
Device Sequence Number17096539
Product Code GEH
UDI-Device Identifier00850002250404
UDI-Public00850002250404
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized9
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCFX-2000
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/31/2024
Supplement Date Received by Manufacturer12/31/2024
12/31/2024
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date01/30/2025
04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown